# SDR DALA13054103276

- Difficulty date: October 19, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 34,297 hours, 15,697 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION  ON  FLOOR PANEL 131JF IN FWD CARGO BAY.  REPAIRED FLOOR PANEL IAW SRM 53-02-00, STEP 8C.
